MAUDE Adverse Event Report: WUXI KANGQIANG INDUSTRIAL EQUIPMENT DRIVE; ROLLATOR

WUXI KANGQIANG INDUSTRIAL EQUIPMENT DRIVE; ROLLATOR
Model Number RTL10261BL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 01/11/2019
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is an adjustable height rollator.We have not received the device for evaluation.We have images of the damaged device for evaluation.The end-user was sitting on the device when the frame broke at the longest adjustment button.She was using the device every day for at least six months.She did not initially seek medical attention.After several days she sought medical attention and was reportedly diagnoses with a fractured right foot.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
WUXI KANGQIANG INDUSTRIAL EQUIPMENT
cangpu village
yicheng district
yixing, 21420 6
CH  214206
MDR Report Key8420768
Report Number2438477-2019-00005
Device Sequence Number2242044
Product Code ITJ
UDI-Device Identifier00822383262765
UDI-Public822383262765
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/14/2019
Report Date (Section F) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL10261BL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/20/2019
Device Age1 YR
Event Location Home
Date Report to Manufacturer03/15/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight68
Date Report Sent to FDA03/14/2019